IJPAM: Volume 97, No. 1 (2014)
A CLASS OF RANDOM HYPERBOLIC POLYNOMIAL
Department of Mathematics
College of Basic Science and Humanities
Orissa University of Agriculture and Technology
Bhubaneswar, Odisha, 751003, INDIA
Gopabandu Science College
Abstract. Let be independent and normally distributed random variables with mean zero and variance one. For large values of n, it is proved that the the expected number of times the random hyperbolic polynomial crosses the line y=K is (1/) log n +O(1) as long as .
Received: September 14, 2013
AMS Subject Classification: 60H99, 26C99
Key Words and Phrases: random polynomial, expected number of zeros, Kac-Rice formula
Download paper from here.
DOI: 10.12732/ijpam.v97i1.2 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 13 - 19